Some results on admissibility of simultaneous estimates of regression coefficients and error variance under matrix loss function

Chen, Jianbao . Chinese Journal of Applied Probability and Statistics 1992. 8 :75-82

Locate this article in:

Bibtex

@article{CIS-104679,
  Author = {Chen, Jianbao},
  Title = {Some results on admissibility of simultaneous estimates of regression coefficients and error variance under matrix loss function},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {8},
  Year = {1992},
  Pages = {75--82},
  Keywords = {}
}

Similar articles